# SDR HEEA078985

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 4,979 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 407070620207
- Condition: Cracked
- Location: Hat Bin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT BIN STRUCTURE CRACKED.
